# SDR SWAA2019030530223

- Difficulty date: February 24, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 51,643 hours, 30,493 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEG OF STRINGER CRACKED AT BS 360, STR 16L.  REPAIRED STRINGER PER EA.
